×

zbMATH — the first resource for mathematics

An existence theorem for simple convex polyhedra. (English) Zbl 0271.52008

MSC:
52Bxx Polytopes and polyhedra
05C10 Planar graphs; geometric and topological aspects of graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Barnette, D.W., The graphs of polytopes with involutory automorphisms, Israel J. math., 9, 290-298, (1971) · Zbl 0213.22401
[2] Grünbaum, B., Convex polytopes, (1967), Wiley · Zbl 0163.16603
[3] Grünbaum, B., Some analogues of Eberhard’s theorem on convex polytopes, Israel J. math., 6, 398-411, (1968) · Zbl 0174.53702
[4] Grünbaum, B., Polytopes, graphs, and complexes, Bull. am. math. soc., 76, 1131-1201, (1970) · Zbl 0211.25001
[5] Jendroľ, S.; Jucovič, E., On a conjecture by B. grünbaum, Discrete math., 2, 35-49, (1972) · Zbl 0229.52003
[6] Mani, P., Automorphismen von polyedrischen graphen, Math. ann., 192, 279-303, (1971) · Zbl 0206.51402
[7] Zaks, J., The analogue of Eberhard’s theorem for 4-valent graphs on the torus, Israel J. math., 9, 299-305, (1971) · Zbl 0222.05103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.